# SDR MALA020488

- Difficulty date: August 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Pulled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 3251, RIGHT PROP OIL TEMP READ 100 DEGREES CELSIUS, FOR APPROXIMATELY 15 MINUTES WITH CLIMB POWER SET.  PROP PRESSURE NORMAL, PROP FUNCTION NORMAL.  AIR RETURN TO MSP.  MAINTENANCE WITH ENGINE STATIC FOUND RIGHT PROP OIL TEMP INDICATOR PEGGED TO MAX TEMP FOUND ONE WIRE PULLED OUT OF PIN ON CANNON PLUG AT TEMP BULB.  REPLACED PIN SYSTEM, OPS CHECK GOOD.
